MathSciNet Relay Station
MathSciNet bibliographic data
MR514832 12A45 (12A30)
Cohn, Harvey Dyadotropic polynomials. II. Math. Comp. 33 (1979), no. 145, 359–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement